# SDR CA970318017

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slats
- Condition: Inoperative
- Location: Leading Edge
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH UNABLE TO EXTEND SLATS. SLAT OPERATION WORKED FINE ON GROUND. RESET SLAT SYSTEM #1 AND #2 WING TIP BRAKES. PERFORMED TEST OF SLAT FLAP CONTROL COMPUTER 1 AND 2 USING MULTIPURPOSE CONTROL AND DISPLAY UNIT BITE, NO FAULT FOUND. SLATS/FLAPS GROUND FUNCTION CHECKED SERVICEABLE.
